# SDR AALA2018112099008

- Difficulty date: November 16, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 51,823 hours, 26,657 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 6712152180
- Condition: Faulty
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW RECEIVED AN TAIL COMPARTMENT HIGH TEMPERATURE LIGHT. DECLARED AN EMERGENCY AND DIVERTED.  LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED. REPLACED LEFT TAIL COMPARTMENT OVERHEAT SENSORS IAW AMM 36-20-02, AND FOUND THE A/C DUCT LOOSE,  SECURED THE DUCT IAW AMM 21-20-15.  OPS & LEAK CHECKED GOOD.
